Back to products
Kedley Neoprene Shoulder Support
Kedley Neoprene Shoulder Support Original price was: KSh 2,000.00.Current price is: KSh 1,800.00.

Brustan Syrup 100ml

KSh 380.00

Chat Us
0 People watching this product now!
Description
Description
Brustan Suspension contains Ibuprofen and paracetamol. It works by reducing pain and inflammation such as headaches, toothaches, joint pains, fever, back pain, muscle pain, cold and flu pains.
How to use
Children 1 to 2 years: Take 2.5 ml three times daily.
Children 3 to 7 years:Take 5 ml three times daily.
Children 8 to 12 years: Take 10 ml three times daily.
For post-immunization fever: Give 2.5 ml (50 mg) followed by another 2.5 ml (50 mg) after six hours if necessary. Do not administer more two doses in a 24 hour period. Always consult your doctor.
Precautions
Do not give to children under the age of 1 year. Do not give other medications containing paracetamol or ibuprofen while on Brustan Suspension.

 

Reviews (0)
0 reviews
0
0
0
0
0

There are no reviews yet.

Be the first to review “Brustan Syrup 100ml”

Your email address will not be published. Required fields are marked *

Shipping & Delivery
We ship to all locations within Nairobi in 1 hour.